MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; REVERSE LINERS 36MM (UHMWPE) RETENTIVE +6MM

LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; REVERSE LINERS 36MM (UHMWPE) RETENTIVE +6MM
Model Number 1361.50.820
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 due to shoulder dislocation.Previous surgery occurred on (b)(6) 2026 when patient underwent reverse total shoulder arthroplasty with smr humeral components consisting of: - revision stem dia16mm h 150mm (pn 1308.15.164, lot 2510198, sterilization (b)(6).- smr 140° humeral body reverse (pn 1352.15.011, lot 2520339, sterilization (b)(6).- extension for humeral reverse body (pn 1352.15.001, lot 2516851, sterilization (b)(6) - retentive liner +6mm 36mm (pn 1361.50.820, lot 14at4db, sterilization (b)(6).No information regarding original glenoid components was provided.During revision all the above mentioned components were removed and replaced with similar items, with exception of a 140° finer humeral body reverse (pn 1352.15.051) and a retentive liner +6mm dia40mm (pn 1365.50.821) for size compatibility with the djo 40mm lateralized glenosphere that has been implanted.Surgery was completed as intended.Patient is female, date of birth (b)(6) 1940.The event occurred in the united states.
 
Additional Manufacturer Narrative
Review of manufacturing records for involved batch did not highlight any pre-existing anomaly or non-conformity that could have contributed to reported issue.The manufacturer will submit a final report as soon as the investigation is completed.

Brand Name
SMR SHOULDER SYSTEM
Common Device Name
REVERSE LINERS 36MM (UHMWPE) RETENTIVE +6MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale, 52
villanova di san daniele, udine 33038
MDR Report Key24950298
Report Number3008021110-2026-00184
Device Sequence Number17462415
Product Code PHX
UDI-Device Identifier08033390273640
UDI-Public8033390273640
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1361.50.820
Device Lot Number24AT4DB
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date07/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale